# SDR CALA2018012600336

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 32,350 hours, 10,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT EMERGENCY  LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805, AND WD 33-51-14.  LIGHTS OPS CHECKED GOOD.
